# SDR COMA0660165

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,693 hours, 21,781 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0670B
- Condition: Faulty
- Location: Lt Wing
- Part time: 6,071 hours, 5,117 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5556 - DURING LANDING AT MDT RECEIVED A FLAP FAIL CAUTION MESSAGE AT 45 DEGREES.  REPLACED THE LEFT BRAKE POSITION SENSING UNIT.
